# SDR SCNA20250407102

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,760 hours, 21,844 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEFECT 769347: FWD LAV SMOKE DETECTOR WENT OFF - RESOLUTION: OPS CHECKED FWD LAV SMOKE DETECTOR REF AMM 26-14-00 OPS CHECKS GOOD.
